# SDR UIEA2025031900344

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT FITTING RH UPPER ATTACHMENTS, TWO HOLES WITH CORROSION. SEE NDT INSPECTION REPORT.( TWO HOLES WITH CORROSION AT HORIZONTAL STABILIZER PIVOT FITTING RH UPPER ATTACHMENTS, WERE REPAIRED I.A.W. TRE6755081 ISSUED DATE 03MAR25 & CMA-TLS-25-0014. APPROVAL BY FAA FORM 8100-9 (2-02) ISSUED DATE 13MAR25. NO FURTHER DEFECTS NOTED. )
